# SDR AALA961147

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 113N1511
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AILERON SUPPORT RIB WITH CORROSION REMOVED.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  REPAIR PER MRB 757-894.   TST:  15,172 HOURS.  CYCLES:  5,361.  (X)
